# SDR AWXA200501481

- Difficulty date: December 4, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 26,078 hours, 9,938 cycles
- Engine: Iae V2524A5
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, CREW REPORTED ECAM MESSAGE (ENG 1 COMPRESSOR VANE).  CREW ABORTED TAKEOFF AT ESTIMATED 60 KNOTS AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED TROUBLESHOOTING IAW SRM 75-30-00-810-843 AND TASKCARD FSM 71312, NO FAULTS WERE FOUND.
